# SDR ASAA11510661

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 15,061 hours, 4,804 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK WARNING LIGHT ILLUMINATED UPON RECALL EXTINGUISHES WITH MASTER CAUTION RESET.  NR 1 CONTROLLER FAULTED TCV.  ACCOMPLISHED ZONE TEMP BITE NR 1 & 2 CONTROLLERS REF BITE PLACARD NO FAULTS.  FAULT RESET.
